Lightning, New Hanover
- When
- July 10, 7:50 PM EST
- Where
- New Hanover County, 2.37 mi SSW of Wilmington
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 34.200, -77.950
Lightning damaged a tree and a fence on Jackson Street.
A strong thunderstorm produced lightning damage in Wilmington.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ILM wrote it up.
A strong thunderstorm produced lightning damage in Wilmington.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before the first event at Jul 10, 6:50 PM EST, 1 hour earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 750 PM EDT TUE JUL 10 2012 .SYNOPSIS... AN UNSTABLE AND MOIST AIR MASS ACROSS THE REGION WILL LEAD TO SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TONIGHT...WITH PERIODS OF HEAVY RAINFALL POSSIBLE. BUILDING BERMUDA HIGH PRESSURE LATER IN THE WEEK WILL BRING SLIGHTLY DRIER CONDITIONS FRIDAY INTO THE WEEKEND...ACCOMPANIED BY SEASONAL TEMPERATURES. && .NEAR TERM /THROUGH WEDNESDAY/... AS OF 2:00 PM TUESDAY...CONVECTION ALREADY UNDERWAY...DUMPING STOUT BUCKETS OF H20 ALONG THE SEA BREEZE FRONT WEDGED ALONG THE COASTAL ZONES. HIGH PRECIPITABLE WATER AND WEAK STEERING WIND WILL SUSTAIN A THREAT OF LOCALIZED FLOODING. THE STRONGER STORMS SO FAR HAVE PRODUCED 35 MPH WIND GUSTS AND LIMITED VISIBILITIES IN HEAVY RAIN. A TSTM WATCH CANNOT BE RULED OUT LATER TODAY...PERHAPS WEST OR SW OF THE AREA INITIALLY WHERE STRONGER HEATING AND INSTABILITY SIT. SHORT-WAVE ENERGY EXITING THE NC MOUNTAINS LATER THIS AFTERNOON MAY ORGANIZE THE CONVECTION INTO A LARGER CONVECTIVE CONGLOMERATE MOVING ACROSS THE FORECAST AREA SOMETIME THIS EVENING EITHER SIDE OF 900 PM. HAVE MAINTAINED A TRANSITION TO LIKELY POP VALUES TNGT. STORM MOTION GENERALLY FROM 260 AT AROUND 15 MPH ACROSS NC BUT A MUCH MORE SLUGGISH MOTION OVER THE SC INTERIOR...10 MPH OR LESS. THUS IT SEEMS THE BETTER THREAT OF LOCALIZED FLOODING WILL RESIDE ACROSS OUR SC ZONES. && .SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/... AS OF 2:00 PM TUESDAY...SUBTLE EAST COAST TROUGH WILL SLOWLY GIVE WAY TO BUILDING HEIGHTS THROUGH THE PERIOD AS A WEAK FRONT MEANDERS ALONG THE AREA. WITH THE FORCING MECHANISMS BECOMING MORE DIFFUSE...THE FRONT LOSING MOST OF ITS DEFINITION AND SUBTLE RIDGING AT THE MID LEVELS WITH THE BUILDING RIDGE...WILL SHOW A TREND OF SLOWLY DECREASING POPS ESPECIALLY THURSDAY AFTERNOON AND EVENING. WEDNESDAY STILL LOOKS WET WITH THE FRONT LYING EAST TO WEST. TEMPERATURE GUIDANCE HAS TRENDED TOWARD BETTER BUT WILL CONTINUE TO LEAN TOWARD THE GFS/MAV NUMBERS. && .LONG TERM /FRIDAY THROUGH TUESDAY/... AS OF 2:00 PM TUESDAY...A VERY DIFFUSE FRONT WILL REMAIN ACROSS THE AREA FRIDAY AND SATURDAY WARRANTING THE CONTINUATION OF POPS. 500MB RIDGE CONTINUES TO BUILD INTO THE AREA LATE IN THE WEEKEND INTO EARLY NEXT WEEK BUT NOT TO THE EXTENT AS THE PREVIOUS HEAT WAVE PRODUCER. POPS TREND DOWN AND WILL BE CONFINED TO MORE PIEDMONT TROUGH FAVORED AREAS AND ISOLATED SEA BREEZE ACTIVITY. TEMPERATURES WILL TREND TO NEAR NORMAL TO A FEW DEGREES ABOVE BY THE END OF THE PERIOD. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... AS OF 00Z...EXPECT VFR THROUGH THE VALID PERIOD WITH EXCEPTION OF MVFR...AND POTENTIALLY IFR INLAND...DUE TO ISOLATED CONVECTION THIS EVENING/EARLY OVERNIGHT AND FOG EARLY WEDNESDAY MORNING. CURRENT RADAR IMAGERY DEPICTS AN AREA OF LIGHT SHOWERS INLAND AS WELL AS A LINE OF STRONG THUNDERSTORMS SLOWLY DROPPING SOUTHWARD INTO THE NORTHERN PORTIONS OF OUR AREA. TRICKY FORECAST ON TAP FOR THIS EVENING AND INTO THE EARLY OVERNIGHT HOURS AS A SLOWLY PROGRESSING FRONT AND RESIDUAL BOUNDARIES WILL CONTINUE TO CREATE A THREAT OF ISOLATED TO SCATTERED CONVECTION...WITH SOME FCST GUIDANCE DEPICTING LINGERING SHOWERS THROUGH POSSIBLY LATE OVERNIGHT. SOUTHWEST WINDS OVERNIGHT WILL BECOME LIGHT...TRANSITIONING INTO A VARIABLE FASHION. ATTM...CANNOT RULE OUT FOG...MAINLY AT INLAND TERMINALS...CREATING MVFR AND POSSIBLY IFR. HOWEVER...CONFIDENCE IS A BIT LOWERED...THUS HAVE OPTED TO OVERALL TEMPO THESE CONDITIONS IN. GUIDANCE IS ALSO DEPICTING POSSIBLE LOW LEVEL STRATUS WHICH COULD POTENTIALLY CREATE BRIEF MVFR/IFR CIGS. AFTER DAYBREAK...ANY RESIDUAL FOG WILL CLEAR OUT...GIVING WAY TO VFR ACROSS THE AREA. ANOTHER ROUND OF ISOLATED TO SCATTERED SHRA/TSRA ANTICIPATED WEDNESDAY AFTERNOON...WITH SOUTH-SOUTHWEST WINDS AOB 10 KTS AND GUSTS POSSIBLE IN ANY STORM. EXTENDED OUTLOOK...A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY IN THE AFTERNOON AND EVENING. OTHERWISE EXPECT VFR. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 2:00 PM TUESDAY...S-SW WINDS WILL PREVAIL OUTSIDE OF TSTMS AS BERMUDA HIGH PRESSURE HOLDS OFFSHORE WITH LOWER PRESSURE INLAND. PRIMARY THREAT THROUGH TONIGHT WILL BE THE TENDENCY FOR TSTMS TO DRIFT E OVER THE INSHORE WATERS. THIS WILL LEAD TO ERRATIC AND POTENTIALLY STRONG WIND GUSTS AND DANGEROUS CLOUD TO SEA LIGHTNING STRIKES. MARINERS ARE ENCOURAGED TO CONSULT RADAR TRENDS BEFORE HEADING OUT TO AVOID A WEATHER DISASTER. SEAS WILL LIKELY HOLD AT 4 FEET OR LESS OUTSIDE OF TSTMS...IN A MIX OF 2-3 FOOT SSW WIND- WAVES AND 1-2 FOOT SE WAVES EVERY 8-9 SECONDS. MARINE WARNINGS MAY BE NEEDED LATER TODAY AND TONIGHT FOR STRONG TSTMS. SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... AS OF 2:00 PM TUESDAY...SOUTHWEST FLOW WILL PREVAIL ACROSS THE WATERS WEDNESDAY. THURSDAY MORNING WILL BE A TRANSITION PERIOD AS THE FRONT TAKES MORE OF A COASTAL TROUGH CONFIGURATION TURNING THE WINDS TO MORE SOUTHEAST. THE GRADIENT WEAKENS AS WELL WITH WINDS TEN KNOTS OR LESS DOWN FROM 10-15 KNOTS WITH THE SOUTHWEST FLOW. SEAS FOLLOW THE WIND FIELDS ON A DOWNWARD TREND WITH 2-3 FEET. LONG TERM /FRIDAY THROUGH SUNDAY/... AS OF 2:00 PM TUESDAY...NO DEVIATION FROM A TYPICAL SUMMERTIME PATTERN FOR THE MARINE COMMUNITY FOR THE WEEKEND. BERMUDA HIGH PRESSURE WILL BE THE PRIMARY FEATURE WITH THE SOUTHEASTERLY FLOW BEING ENHANCED EACH AFTERNOON BY THE PIEDMONT TROUGH AND SEA BREEZE. COULD SEE A BIT MORE VEERING LATE IN THE PERIOD A FURTHER ENHANCEMENT OF THE PATTERN BUT LOWER CONFIDENCE IN THIS OCCURRING. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && SYNOPSIS...SHK NEAR TERM...MJC SHORT TERM...SHK LONG TERM...SHK AVIATION...SGL
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 521 AM EDT TUE JUL 10 2012 NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-053-111000- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER- INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- INLAND HORRY- 521 AM EDT TUE JUL 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA THROUGH TONIGHT. ANY OF THE STRONGER CONVECTION WILL HAVE THE POTENTIAL TO PRODUCE 25 TO 40 MPH WIND GUSTS. POTENTIAL RAINFALL AMOUNTS THROUGH DAYBREAK WEDNESDAY WILL RANGE BETWEEN 0.50 TO 1.25 INCHES...WITH HIGHER AMOUNTS POSSIBLE FROM CONVECTION THAT CONTINUALLY MOVES ACROSS THE SAME LOCATIONS. THIS MAY LEAD TO LOCALIZED FLOODING AND PONDING OF WATER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. FOR WEDNESDAY... THUNDERSTORMS WILL AGAIN AFFECT THE AREA AND PRODUCE ADDITIONAL RAINFALL AMOUNTS THAT COULD LEAD TO POSSIBLE FLOODING AND PONDING OF WATER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ039-055-056-111000- WILLIAMSBURG-INLAND GEORGETOWN-COASTAL GEORGETOWN- 521 AM EDT TUE JUL 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA THROUGH TONIGHT. ANY OF THE STRONGER CONVECTION WILL HAVE THE POTENTIAL TO PRODUCE 25 TO 40 MPH WIND GUSTS. POTENTIAL RAINFALL AMOUNTS THROUGH DAYBREAK WEDNESDAY WILL RANGE BETWEEN 0.25 TO 1.00 INCH... WITH HIGHER AMOUNTS POSSIBLE FROM CONVECTION THAT CONTINUALLY MOVES ACROSS THE SAME LOCATIONS. THIS MAY LEAD TO LOCALIZED FLOODING AND PONDING OF WATER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. FOR WEDNESDAY... THUNDERSTORMS WILL AGAIN AFFECT THE AREA AND PRODUCE ADDITIONAL RAINFALL AMOUNTS THAT COULD LEAD TO POSSIBLE FLOODING AND PONDING OF WATER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-110-SCZ054-111000- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY- 521 AM EDT TUE JUL 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA THROUGH TONIGHT. ANY OF THE STRONGER CONVECTION WILL HAVE THE POTENTIAL TO PRODUCE 25 TO 40 MPH WIND GUSTS. POTENTIAL RAINFALL AMOUNTS THROUGH DAYBREAK WEDNESDAY WILL RANGE BETWEEN 0.50 TO 1.25 INCHES...WITH HIGHER AMOUNTS POSSIBLE FROM CONVECTION THAT CONTINUALLY MOVES ACROSS THE SAME LOCATIONS. THIS MAY LEAD TO LOCALIZED FLOODING AND PONDING OF WATER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. FOR WEDNESDAY... THUNDERSTORMS WILL AGAIN AFFECT THE AREA AND PRODUCE ADDITIONAL RAINFALL AMOUNTS THAT COULD LEAD TO POSSIBLE FLOODING AND PONDING OF WATER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-111000- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- 521 AM EDT TUE JUL 10 2012 ...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT EXERCISE CAUTION. CONVECTION WILL OCCASIONALLY MOVE OFF THE MAINLAND THROUGH TONIGHT. THE STRONGER ACTIVITY COULD PRODUCE 25 TO 35 KT WIND GUSTS...NEAR 0 VISIBILITY IN SQUALLS...AND OCCASIONAL TO FREQUENT CLOUD TO WATER LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ256-111000- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 521 AM EDT TUE JUL 10 2012 ...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT EXERCISE CAUTION. CONVECTION WILL OCCASIONALLY MOVE OFF THE MAINLAND THROUGH TONIGHT. THE STRONGER ACTIVITY COULD PRODUCE 25 TO 35 KT WIND GUSTS...NEAR 0 VISIBILITY IN SQUALLS...AND OCCASIONAL TO FREQUENT CLOUD TO WATER LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DOUGH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
437 PM EDT TUE JUL 10 2012
SCZ017-023-024-032-033-039-053>056-102130-
COASTAL GEORGETOWN-COASTAL HORRY-DARLINGTON-DILLON-FLORENCE-INLAND
GEORGETOWN-INLAND HORRY-MARION-MARLBORO-WILLIAMSBURG-
437 PM EDT TUE JUL 10 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS GEORGETOWN...HORRY...
WILLIAMSBURG...FLORENCE...MARION...DILLON...MARLBORO AND DARLINGTON
COUNTIES THROUGH 530 PM EDT...
AT 436 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM SOUTHWEST OF CLYDE TO NEAR OATS TO LAKE CITY TO
MORRISVILLE TO GRAVES...MOVING NORTHEAST AT 20 MPH. THESE STORMS
WILL MOVE INTO AND ACROSS MUCH OF SOUTH CAROLINA FROM HARTSVILLE AND
FLORENCE AREA SOUTHWEST TOWARD THE COAST.
SOME LOCATIONS IMPACTED INCLUDE BENNETTSVILLE...CONWAY...
DARLINGTON...DILLON...FLORENCE...GARDEN CITY...GEORGETOWN...
HARTSVILLE...LAKE CITY...LITTLE RIVER...MARION AND MULLINS.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY
WINDS...SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED
FLOODING. IT IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS
PASS.
&&
LAT...LON 3450 8005 3449 7988 3454 7983 3462 7978
3471 7988 3481 7977 3479 7964 3384 7858
3377 7875 3364 7893 3347 7909 3333 7916
3323 7927 3433 8018 3436 8018 3438 8022
TIME...MOT...LOC 2033Z 230DEG 27KT 3435 8018 3420 8009
3384 7977 3360 7958 3335 7934
ZOUZIASPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
624 PM EDT TUE JUL 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 2 SE TIMMONSVILLE 34.11N 79.91W
07/10/2012 FLORENCE SC 911 CALL CENTER
REPORT OF TREE DOWN AT CROSSROAD OF CENTER ROAD AND
HONDA WAY.
&&
EVENT NUMBER ILM1200260
LACORTESPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
728 PM EDT TUE JUL 10 2012
SCZ017-110030-
MARLBORO-
728 PM EDT TUE JUL 10 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS MARLBORO COUNTY THROUGH 830
PM EDT...
AT 728 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
NORTH OF CHAVISTOWN...OR ABOUT 8 MILES NORTHEAST OF CHERAW...MOVING
EAST AT 10 MPH.
SOME LOCATIONS IMPACTED INCLUDE BENNETTSVILLE...CHAVISTOWN...CLIO...
MCCOLL...WALLACE AND TATUM.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3481 7967 3465 7948 3454 7950 3464 7980
3465 7982 3465 7984 3467 7984 3467 7985
3469 7987 3473 7989 3481 7984
TIME...MOT...LOC 2328Z 284DEG 7KT 3476 7976
ZOUZIASPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
805 PM EDT TUE JUL 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 2 S PARKTON 34.88N 79.01W
07/10/2012 ROBESON NC 911 CALL CENTER
REPORT OF TREES DOWN AT INTERSECTION OF CAROLINA CHURCH
RD AND SHAW RD. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER ILM1200261
LACORTEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
806 PM EDT TUE JUL 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 1 SW LUMBER BRIDGE 34.88N 79.09W
07/10/2012 ROBESON NC 911 CALL CENTER
REPORT OF TREE DOWN AT INTERSECTION OF US 71 N AND
QUICK ROAD. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER ILM1200262
LACORTEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
807 PM EDT TUE JUL 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG 3 SE PARKTON 34.87N 78.98W
07/10/2012 ROBESON NC 911 CALL CENTER
REPORT OF TREES DOWN AT INTERSECTION OF LITTLE MARSH
ROAD AND US 301 N. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER ILM1200263
LACORTEThe Wilmington radar (KLTX), 50 km away, was scanning. The volume nearest the first event began at 00:49 UTC.
1 lightning. Local standard time, as filed.
Lightning damaged a tree and a fence on Jackson Street.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Carolina in 2012Every state in 2012This day in weather historyWarnings in North Carolina, July 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 404292.